# SDR NSVA0202

- Difficulty date: December 10, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 340B299
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Condition: Overheated
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E

## Discrepancy

PIT - DURING ENGINE START UP, NR 1 ENGINE IGNITION LIGHT ILLUMINATED, LEFT GENERATOR OVER TEMP HEAD LIGHT ILLUMINATED.  SMOKE FROM TOP OF COWLING OF LEFT ENGINE WAS VISIBLE.  ENGINE WAS SHUTDOWN.  MAINTENANCE INSPECTED AREA, NO DAMAGE NOTED OTHER THAN STARTER GENERATOR.  SUSPECT THAT GENERATOR BURNED UP INTERNALLY.  (M)
